# SDR ABXA9701834

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 39132492
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FWD LOWER CARGO COMPARTMENT DOOR BEAM JUST ABOVE THE LATCH TORQUE TUBE CRACKED.  REPLACED IAW DC9 SRM 51-30-1 AND 51-30-5.
